# SDR UIEA2011061500316

- Difficulty date: June 15, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,638 hours, 11,465 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 65B1091663
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE LT BODY GEAR DOOR,  SEAL RETAINER LOOSE AND DOOR HINGE WITH CRACK DAMAGE. (REF FIGURES 1 & AMP; 2).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 1 (ONE) FC (FLIGHT CYCLE) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 10 (TEN) FC (FLIGHT CYCLES) AFTER PART 1 HAS BEEN ACCOMPLISHED BY REPLACING THE SUBJECT BGD WITH A SERVICEABLE PART.)
